# SDR R61A201605230365

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 7,173 hours, 5,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011339
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,327 hours, 3,016 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE OVERHEAD CABIN EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE R & R EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
